# SDR N6WA2025110601

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10087
- Aircraft time: 43,638 hours, 33,080 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE WARNING MESSAGE IN FLIGHT.   DEFERRED LANDING GEAR RETRACTION IAW MEL 32-30-01 CAT A OCN 70095623. MX PROCEDURES COMPLIED WITH. AUTH BY MXC
